SEMIPRIME

作品数:12被引量:4H指数:1
导出分析报告
相关领域:理学更多>>
相关作者:许新斋更多>>
相关机构:山东师范大学更多>>
相关期刊:《Journal of Mathematical Research with Applications》《Chinese Quarterly Journal of Mathematics》《Frontiers of Mathematics in China》《Advances in Linear Algebra & Matrix Theory》更多>>
相关基金:国家自然科学基金湖北省自然科学基金山东省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=American Journal of Computational Mathematicsx
条 记 录,以下是1-1
视图:
排序:
A Parallel Probabilistic Approach to Factorize a Semiprime被引量:1
《American Journal of Computational Mathematics》2018年第2期175-183,共9页Jianhui Li 
In accordance with the distributive traits of semiprimes’ divisors, the article proposes an approach that can find out the small divisor of a semiprime by parallel computing. The approach incorporates a deterministic...
关键词:PARALLEL PROBABILISTIC INTEGER FACTORIZATION SEMIPRIME 
检索报告 对象比较 聚类工具 使用帮助 返回顶部